How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. SS Your Own Question
Dr. SS
Dr. SS, Doctor (MD)
Category: OB GYN
Satisfied Customers: 31815
Experience:  25 years of clinical experience
9324755
Type Your OB GYN Question Here...
Dr. SS is online now

I had unprotected sex about a week ago and i’ve recently

Customer Question

Hi, i had unprotected sex about a week ago and i’ve recently been feeling some itches around my genital area. i don’t knownif it’s just because of thrush or if it’s something to do with the sex i had
JA: How long have you been dealing with this? Does anything in particular seem to make the itch better or worse?
Customer: around 3 days now and putting antiseptic cream makes the irritation go away for abit but then it come back
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no other than having unprotected sex
Submitted: 19 days ago.
Category: OB GYN
Expert:  Dr. SS replied 19 days ago.

Greetings,
Thank you for your question.
I will try my best to help you.
I will answer in a moment/request for further information.

Customer: replied 19 days ago.
okay thank you
Expert:  Dr. SS replied 19 days ago.

How old are you? Are you male or female?

Since when are you having the symptom?

Do you have any other symptoms? rash?

Any other past illness?

Did you consult a doctor or have any tests?

Did you take any medicine?

Are you on any regular medicine?

Expert:  Dr. SS replied 19 days ago.

We can continue in chat mode.

Please reply to the queries to answer you better.

Customer: replied 19 days ago.
i am 18
I’m female
Ive been feeling this for a few days now and no i don’t have a rash
The only medication i am on is ventolin inhalor for my asthma
Expert:  Dr. SS replied 19 days ago.

Got it.

Please wait.

I am writing the answer.

Thank you for your patience.

Expert:  Dr. SS replied 19 days ago.

Thank you for waiting.

I am very sorry for your symptoms.

I understand your concern.

It is unlikely related to sex.

There can be a few causes.

There can be an allergy.

Dermatitis can occur.

Fungal infection can be there too.

You can apply Hydrocortisone cream.

Clotrimazole cream can be added.

Benadryl can be taken orally,

These are available Over The Counter.

If the symptom does not improve, I would advise to take an examination by doctor.

I hope this information will be helpful.

If you have any query, please feel free to ask.

Your satisfaction is my goal.

Customer: replied 19 days ago.
okay great thank you so much for your help
Expert:  Dr. SS replied 19 days ago.

You are welcome.

Wish you a healthy life.